MAUDE Adverse Event Report: CORCYM S.R.L. MEMO 4D ANNULOPLASTY RING; MITRAL ANNULOPLASTY RING

CORCYM S.R.L. MEMO 4D ANNULOPLASTY RING; MITRAL ANNULOPLASTY RING
Model Number 4DM-38
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Myocardial Infarction (1969)
Date of Event 02/10/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer was informed of the following event through mantra study.Based on the information available, memo 4d size 38 was implanted in mitral position due to leaflet prolapse, insufficiency, chordal fusion, and chordal rupture / flail on (b)(6) 2023 through mini thoracotomy.Patient also received a sovering band size 34 in tricuspid position on the same day.Reportedly, annular dilation was found.Based on the information available, patient was presented with myocardial infarction and occlusion of the circumflex artery on the same day.Reportedly, the action taken was cabg of the occluded circumflex artery, and transfusion.Further exams and tests were also performed.The outcome of the event was reported as recovered/resolved.Based on the information in the database, patient has a history of persistent arrhythmia, systemic hypertension, dyslipidemia, and is assessed as nyha class i.Based on the site's assessment, cause of the event was possibly related to memo 4d, initial implant procedure, primary condition being treated and definitely related to concomitant medication.
 
Additional Manufacturer Narrative
Device remains implanted.
 
Additional Manufacturer Narrative
A complete manufacturing and material records review for the device has been performed.The results confirmed that the device satisfied all material, visual and performance standards required at the time of manufacture and release.
 
Additional Manufacturer Narrative
Since further investigation on the device could not be performed, the definitive root cause of the reported event cannot be established at this time.However, from the document review performed, no manufacturing deficiencies were identified.Should further information be received in the future, a follow up report will be provided.

Brand Name
MEMO 4D ANNULOPLASTY RING
Common Device Name
MITRAL ANNULOPLASTY RING
Manufacturer (Section D)
CORCYM S.R.L.
strada crescentino
saluggia, vercelli
Manufacturer (Section G)
CORCYM S.R.L.
strada crescentino
saluggia, vercelli
Manufacturer Contact
laura mannino
5005 north fraser way
burnaby, bc 
MDR Report Key16685648
Report Number3005687633-2023-00107
Device Sequence Number17965210
Product Code KRH
UDI-Device Identifier08022057015471
UDI-Public(01)08022057015471(240)4DM-38(17)270512
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K180411
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4DM-38
Device Catalogue Number4DM-38
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2023
Supplement Date Received by Manufacturer04/18/2023
06/07/2023
Initial Report FDA Received Date04/05/2023
Supplement Report FDA Received Date05/18/2023
06/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age66 YR
Patient SexMale
Patient Weight86 KG